# SDR ASOA201201263

- Difficulty date: April 12, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 19,709 hours, 18,003 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Unserviceable
- Location: Lt Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT 14TH DUCT WARNING MESSAGE ON DESCENT THRU 18000 FEET.   EMERGENCY DECLARED.  R & R LT ENG PYLON 14TH STAGE SENSING LOOP IAW AMM 36-21-04.
